# SDR SWAA2025011775956

- Difficulty date: December 11, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR ON UPPER T-CHORD FLOOR BEAM LOCATED BS947.5 AT RBL 50 AT AFT GALLEY AREA 2024-762763<[01] TOOL USED ON STEP 5 ULTRASONIC THICKNESS GAUGE P/N 45MG; S/N 130066701 DUE DATE 12-JUL-25;[02] PERFORMED PERMANENT REPAIR ON FLOOR BEAM 947.5 LOCATED BETWEEN LBL 15 TO RBL 60 AT AFT GALLEY AREA IAW B737-800 SRM 53-70-51-2R-5 REPAIR 5 AND EA 21-153-00314 PART 1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM 947.5 LOCATED BETWEEN LBL 15 TO RBL 60 AT AFT GALLEY AREA IAW B737-800 SRM 53-70-51-2R-5 REPAIR 5 AND EA 21-153-00314 PART 1. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
